# SDR NOCA10607

- Difficulty date: May 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 2156604
- Part serial: 2458B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO DETECTOR MESSAGE ILLUMINATED ON EICAS DURING TEST.  T/S PER FIM 26-16-00 FIG 108.  REPLACED FWD CARGO DETECTOR UNIT, OPS CHECK NORMAL.
